# SDR A6WA9900006

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

MEM - FLT 7615 - UPON ARRIVAL AT AIRCRAFT, FOUND ALL PASSENGER OXYGEN MASKS DEPLOYED.  RE-STOWED ALL OXYGEN MASKS AND PEFORMED OPERATIONAL CHECK OF OXYGEN MASKS, PERFORMED IAW CRJ MM 35-21-09. NO DEFECTS NOTED.  (X)
